# SDR ASAA0640551

- Difficulty date: May 8, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 23,031 hours, 12,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Dented
- Location: Bs 870 S21-22r
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DENTED.  CUT OUT DAMAGE AND INSTALLED REPAIR PER SRM 53 00 01 FIG 201.
